# SDR FDEA201011154376

- Difficulty date: November 15, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 113N2150
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP OTBD CARRIAGE OTBD FWD ROLLER SUPPORT ASSY HAS A CHAFE MARK.   RT WING INBD FLAP O/B CARRIAGE O/B FWD ROLLER SUPPORT ASSY REPAIRED AS PER E.A. F- 2750-142091.  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
